MAUDE Adverse Event Report: ANTHOGYR AXIOM IMPLANT PX Ø3.4 X 16.0; ENDOSSEOUS DENTAL IMPLANT

ANTHOGYR AXIOM IMPLANT PX Ø3.4 X 16.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number PX34160
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hyperresponsive to stimuli (4538); Swelling/ Edema (4577)
Date of Event 11/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia 2.Absence of a recurrent peri-implant infection with suppuration 3.Absence of implant mobility 4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in fdi 13.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: swelling and increased sensitivity.No further patient complications were reported.

Brand Name
AXIOM IMPLANT PX Ø3.4 X 16.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR  74700
Manufacturer (Section G)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR   74700
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key19090070
Report Number0008020776-2024-000297
Device Sequence Number20607847
Product Code DZE
UDI-Device Identifier03663394002547
UDI-Public03663394002547
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K161177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2023
Device Catalogue NumberPX34160
Device Lot Number18-279324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2024
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale